Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2011, 9:01 PM CDT for Dade County, Jasper County, Lawrence County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2011, 9:01 PM CDT (02:01 UTC)
- Expired
- Apr 10, 2011, 9:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dade County, MO, Jasper County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 53 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 601 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
774
WUUS53 KSGF 110201
SVRSGF
MOC057-097-109-110245-
/O.NEW.KSGF.SV.W.0033.110411T0201Z-110411T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DADE COUNTY IN SOUTHWEST MISSOURI...
EASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 945 PM CDT.
* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
AVILLA TO SARCOXIE TO 5 MILES SOUTHWEST OF PIERCE CITY...MOVING
NORTHEAST AT 65 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE ARCOLA...AVILLA...BONA...CHESAPEAKE...
DADEVILLE...DUDENVILLE...EVERTON...FREISTATT...GREENFIELD...
HALLTOWN...HOBERG...LA RUSSELL...LOCKWOOD...MAPLE GROVE...
MEINERT...MILLER...MOUNT VERNON...NEOLA...PENNSBORO...PIERCE
CITY...RED OAK...REEDS...SARCOXIE...SOUTH GREENFIELD AND STOTTS
CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 25 AND 58 WILL ALSO BE IMPACTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
&&
LAT...LON 3693 9407 3705 9406 3706 9419 3725 9427
3735 9416 3735 9409 3740 9409 3758 9386
3758 9363 3715 9362 3693 9392
TIME...MOT...LOC 0201Z 227DEG 58KT 3724 9415 3708 9408
3694 9404
WIND...HAIL 60MPH 1.00IN
$$
CRAMER2 follow-up statements
018
WWUS53 KSGF 110216
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT SUN APR 10 2011
MOC097-110226-
/O.CAN.KSGF.SV.W.0033.000000T0000Z-110411T0245Z/
JASPER MO-
916 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
&&
LAT...LON 3693 9401 3705 9406 3729 9406 3729 9409
3735 9409 3758 9386 3758 9363 3715 9362
3693 9392
TIME...MOT...LOC 0216Z 228DEG 57KT 3739 9393 3723 9386
3709 9382
$$
MOC057-109-110245-
/O.CON.KSGF.SV.W.0033.000000T0000Z-110411T0245Z/
LAWRENCE MO-DADE MO-
916 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR DADE AND LAWRENCE COUNTIES...
AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM MEINERT TO
4 MILES WEST OF MILLER TO HOBERG...MOVING NORTHEAST AT 65 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ARCOLA...BONA...CHESAPEAKE...DADEVILLE...
EVERTON...FREISTATT...GREENFIELD...HALLTOWN...HOBERG...LA RUSSELL...
LOCKWOOD...MEINERT...MILLER...MOUNT VERNON...NEOLA...PENNSBORO...
PIERCE CITY...RED OAK...SOUTH GREENFIELD AND STOTTS CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 32 AND 58 WILL ALSO BE IMPACTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
&&
LAT...LON 3693 9401 3705 9406 3729 9406 3729 9409
3735 9409 3758 9386 3758 9363 3715 9362
3693 9392
TIME...MOT...LOC 0216Z 228DEG 57KT 3739 9393 3723 9386
3709 9382
WIND...HAIL 60MPH 1.00IN
$$
CRAMER502
WWUS53 KSGF 110237
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT SUN APR 10 2011
MOC057-109-110247-
/O.EXP.KSGF.SV.W.0033.000000T0000Z-110411T0245Z/
LAWRENCE MO-DADE MO-
937 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR DADE AND LAWRENCE COUNTIES
WILL EXPIRE AT 945 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3693 9401 3705 9406 3729 9406 3729 9409
3735 9409 3758 9386 3758 9363 3715 9362
3693 9392
TIME...MOT...LOC 0237Z 228DEG 57KT 3761 9361 3745 9354
3731 9351
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:24 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 10, 7:24 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SUN APR 10 2011
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
THE 00Z RAOB HAS BEEN PERFORMED AND ANALYZED UP THROUGH 400MB.
SHALLOW CONVECTION CONTINUES TO STEW ALONG A DRY LINE...WHICH AT
00Z...EXTENDED FROM VERSAILLES DOWN TOWARD NEOSHO MISSOURI.
UPDRAFTS STRUGGLED TO PUNCH THROUGH A MID LEVEL CAP...THAT WAS
MEASURED AT AROUND 650MB. HOWEVER...MID LEVEL HEIGHT FALLS
ASSOCIATED WITH AN APPROACHING DEEP TROUGH SHOULD CONTINUE TO WORK
ON THIS CAP...HELPING TO FACILITATE DEEP CONVECTION AS WE PROGRESS
THROUGH THE EVENING.
THE ENVIRONMENT AHEAD OF THE DRY LINE...BASED OFF OF THE 00Z
RAOB...WAS BECOMING SLIGHTLY MORE UNSTABLE...BUT STILL CAPPED. WHEN
LIFTING A MIXED LAYER PARCEL...INHIBITION WAS MEASURED AT 118
J/KG...WHICH LOWERED FROM 223 J/KG MEASURED FROM THE 21Z SOUNDING.
BECAUSE OF THIS MID LEVEL CAP...WARM SECTOR CONVECTION IS BECOMING
LESS LIKELY...AS THE DRY LINE WILL CONTINUE TO BE THE PRIMARY
FOCUS FOR CONVECTION.
WE ALSO FEEL AS THOUGH THE TORNADO RISK DECREASING. POOR LAPSE
RATES WITHIN THE LOWEST 3 KM WILL BE A MITIGATION FACTOR IN A STORMS
ABILITY TO PRODUCE TORNADOES. THIS LACK OF LOW LEVEL CAPE IN
CONJUNCTION WITH VEERING SOUTHWEST WINDS AT THE SURFACE...ALSO
DECREASES THE RISK FOR TORNADOES. HOWEVER...INCREASING NORMALIZED
CAPE WITHIN THE -10 TO -30 LAYER WILL FAVOR A DECENT RISK FOR LARGE
HAIL. AND FINALLY...THE INVERTED V STRUCTURE FROM THE SURFACE TO
850MB...WILL PROMOTE A RISK FOR THUNDERSTORM WIND GUSTS UP TO 60
MPH.
THROUGH 03Z...AS UPPER MID LEVEL HEIGHT FALLS INCREASE BETWEEN 01
AND 03Z...UPDRAFTS ARE EXPECTED TO PUNCH THROUGH THE MID LEVEL
CAP...AND FORM A LINE OR BROKEN LINE OF CONVECTION ALONG THE DRY
LINE. 0-6 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE DRY LINE
SUPPORTS THIS IDEA OF A SQUALL LINE. MINI-BOWS WITHIN THE LINE ARE A
POSSIBILITY DUE TO THE DOWNBURST POTENTIAL ASSOCIATED WITH THE
INVERTED V STRUCTURE OF THE LOWER TROP.
CRAMER
&&
.DISCUSSION...
/ISSUED 300 PM CDT SUN APR 10 2011/
THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT AS A COLD FRONT
OVERTAKES THE DRY LINE AND MOVES EAST ACROSS THE REGION. THE UPPER
TROUGH WILL TRANSLATE EASTWARD ACROSS THE CENTRAL U.S. MONDAY
WHILE SURFACE HIGH PRESSURE BUILDS EAST FROM THE PLAINS. TEMPERATURES
WILL BE CONSIDERABLY COOLER WHILE GUSTY NORTHWEST WINDS WILL
PERSIST THROUGH THE DAY.
WINDS WILL SUBSIDE MONDAY NIGHT AS SURFACE PRESSURE SETTLES INTO
THE REGION. LOWS MONDAY NIGHT WILL FALL INTO THE UPPER 30 WITH MID
30S POSSIBLE IN THE COLDER VALLEYS. WHILE WIDESPREAD FROST IS NOT
EXPECTED...BUT PATCHY FROST CANNOT BE RULED OUT.
WARMER TEMPERATURES WILL RETURN TUESDAY INTO WEDNESDAY AS UPPER
LEVEL RIDGING BUILDS INTO THE AREA IN THE WAKE OF THE EXITING
TROUGH. SOUTHERLY WINDS WILL RETURN WEDNESDAY AS THE NEXT SYSTEM
BEGINS TO SHAPE OUT WEST.
WHILE MEDIUM RANGE MODELS DIFFER IN THE DETAILS THEY DO BRING A
POTENT LOOKING SHORTWAVE AND ASSOCIATED FRONT ACROSS THE REGION
LATER THURSDAY. THIS BRING ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS AND PERHAPS SOME SEVERE WEATHER.
COOLER WEATHER WILL FOLLOW THE PASSAGE OF THIS SYSTEM FOR FRIDAY
AND SATURDAY.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAFS...DRYLINE CURRENTLY EXTENDS FROM ABOUT KRAW TO
KJLN TO JUST EAST OF KTUL. COLD FRONT...MEANWHILE...EXTENDS FROM
KOJC TO JUST SOUTH OF KICT. CONVECTION JUST BEGINNING TO FIRE
ALONG THE DRY LINE AT THIS TIME.
WITH THE DRY LINE NEARLY THROUGH KJLN...CONVECTIVE THREAT WILL
DECREASE THERE OVER THE NEXT COUPLE OF HOURS. FURTHER EAST...EXPECT
SCATTERED CONVECTION TO DEVELOP IN THE VICINITY OF THE KSGF AND
KBBG AERODROMES AS THE DRY LINE PUSHES THROUGH. INITIALLY...CONVECTION
SHOULD BE RATHER NARROW AS A FAIRLY GOOD CAP IS STILL IN PLACE.
HOWEVER...AS THE UPPER LEVEL WAVE APPROACHES COULD SEE
PRECIPITATION LINGERING OVERNIGHT IN THE BRANSON AREA.
ONCE THE COLD FRONT PUSHES THROUGH...EXPECT RATHER GUSTY WINDS ON
MONDAY WITH SCATTERED CLOUDS.
GAEDE
&&
.FIRE WEATHER...
ELEVATED TO AREAS OF SIGNIFICANT FIRE WEATHER DANGER MAY DEVELOP
ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI THROUGH LATE
AFTERNOON AS A DRY LINE MOVES ACROSS THE AREA. HUMIDITY VALUES
MAY FALL INTO THE 20 TO 30 PERCENT WITH 20 FT WINDS APPROACHING
BUT CRITICAL THRESHOLDS. WILL BE CLOSELY MONITORING FOR A POSSIBLE
SHORT FUSE RED FLAG WARNING WEST OF HIGHWAY 71.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>057-066>070-
077>081-088>095-101>104.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ066-077.
KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Apr 10, 8:33 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT SUN APR 10 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 833 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT LIGHTNING RISK. ELEVATED HAIL AND THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. LIMITED TORNADO RISK. DISCUSSION... AN ELEVATED FIRE DANGER WILL CONTINUE THROUGH THE MID EVENING FOR AREAS ALONG AND WEST OF A BAXTER SPRINGS KANSAS TO NEVADA MISSOURI LINE. RELATIVE HUMIDITY VALUES WILL BE SLOWLY INCREASING THIS EVENING WHILE SOUTHWEST WINDS DECREASE AND SHIFT TO THE NORTHWEST OVERNIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS MUCH OF THE MISSOURI OZARKS FOR THE REST OF TONIGHT...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM JOPLIN TO STOCKTON TO WARSAW MISSOURI. A STRONG CAP THAT HAS BEEN IN PLACE FOR MUCH OF THE DAY IS FINALLY BREAKING DOWN AS A DRY LINE MOVES INTO THE AREA. THUNDERSTORMS HAVE BEGUN TO DEVELOP IN A SCATTERED FASHION ALONG THIS DRYLINE...AND WILL CONTINUE TO INCREASE IN NUMBER AND INTENSITY THIS EVENING. THESE STORMS WILL EVENTUALLY MERGE INTO LINE SEGMENTS LATE THIS EVENING INTO THE OVERNIGHT HOURS. A COLD FRONT WILL MOVE INTO THE AREA OVERNIGHT AND THIS WILL ALLOW THE LINE OF STORMS TO MOVE FROM WEST TO EAST WITH TIME...CLEARING THE EASTERN OZARKS BY DAYBREAK MONDAY. THE PRIMARY SEVERE WEATHER RISKS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS TO 60 MPH. DUE TO STRONG LOW LEVEL WIND SHEAR A TORNADO CANNOT BE RULED OUT...HOWEVER THE OVERALL RISK FOR TORNADOES IS LIMITED AT THIS TIME. ANY THUNDERSTORMS THAT CAN TRAIN OVER THE SAME AREAS REPEATEDLY WILL RESULT IN A LOCALIZED FLASH FLOODING RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED FIRE DANGER MONDAY IN SOME AREAS. ANOTHER STORM SYSTEM WILL AFFECT THE REGION DURING THE MIDDLE TO END OF NEXT WEEK AND WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS TO THE AREA...INCLUDING A LIMITED THREAT FOR STRONG TO SEVERE STORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ALONG AND WEST OF THE INTERSTATE 44 CORRIDOR THROUGH THE LATE EVENING HOURS. WITH SPOTTER ACTIVATION LIKELY NEEDED SOUTHEAST OF THE INTERSTATE 44 CORRIDOR INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Apr 10, 8:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL GOODMAN 36.74N 94.40W
04/10/2011 E1.00 INCH MCDONALD MO PUBLIC
REPORTS OF QUARTERS IN GOODMAN AND NORTH OF GOODMAN ALONG
US 71 AND MISSOURI HIGHWAY 59.
&&
KURTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:23 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 52 min |
| Apr 10, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 48 min |
| Apr 10, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 32 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 39 min |
| Apr 10, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 46 min |
| Apr 10, 10:52 PM CDT | Tornado Warning | SGF | Greene, Webster, Wright | 53 min |
| Apr 10, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 39 min |
| Apr 10, 11:11 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 34 min |
| Apr 10, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 12 min |
| Apr 11, 12:02 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 30 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 41 min |
| Apr 11, 1:34 AM CDT | Special Weather Statement | SGF | Howell, Shannon | 41 min |
| Apr 11, 1:50 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.